Metrics

From
Asymptotic Property of Mediant for Lagrange’s Mean Value Theorem by Jianbing Cao Journal of Mathematical Sciences and Applications. 2017, 5(1), 27-29 doi:10.12691/jmsa-5-1-5
Views
8604
Html 7609
Abstract 995
31 August 2017 (publication date) through 30 June 2022 *
11.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3288
PDF994
Epub876
XML914
PPT0
Figures279
Tables225
Export: 3296
RIS955
BibTex1236
Endnote1105
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com